# SDR IPXA2017041316101

- Difficulty date: April 4, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY AT STATION 6-30, LONGERON 42R INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE INTERCOSTAL IAW DWG ACA7049, AND SRM 51-33-01.
